20 found
Sort by:
  1. Iraj Kalantari & Larry Welch (2013). When Series of Computable Functions with Varying Domains Are Computable. Mathematical Logic Quarterly 59 (6):471-493.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  2. Ali Enayat & Iraj Kalantari (2010). Preface. Annals of Pure and Applied Logic 161 (6):709-710.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  3. Iraj Kalantari & Larry Welch (2008). On Degree-Preserving Homeomorphisms Between Trees in Computable Topology. Archive for Mathematical Logic 46 (7-8):679-693.
    In this paper we first give a variant of a theorem of Jockusch–Lewis– Remmel on existence of a computable, degree-preserving homeomorphism between a bounded strong ${\Pi^0_2}$ class and a bounded ${\Pi^0_1}$ class in 2 ω . Namely, we show that for mathematically common and interesting topological spaces, such as computably presented ${\mathbb{R}^n}$ , we can obtain a similar result where the homeomorphism is in fact the identity mapping. Second, we apply this finding to give a new, priority-free proof of existence (...)
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  4. Iraj Kalantari & Larry Welch (2008). On Turing Degrees of Points in Computable Topology. Mathematical Logic Quarterly 54 (5):470-482.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. Iraj Kalantari & Larry Welch (2004). A Blend of Methods of Recursion Theory and Topology: A Π1 0 Tree of Shadow Points. [REVIEW] Archive for Mathematical Logic 43 (8):991-1008.
    This paper is a sequel to our [7]. In that paper we constructed a Π1 0 tree of avoidable points. Here we construct a Π1 0 tree of shadow points. This tree is a tree of sharp filters, where a sharp filter is a nested sequence of basic open sets converging to a point. In the construction we assign to each basic open set on the tree an address in 2<ω. One interesting fact is that while our Π1 0 tree (...)
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. Iraj Kalantari & Larry Welch (2004). Density and Baire Category in Recursive Topology. Mathematical Logic Quarterly 50 (4‐5):381-391.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  7. Iraj Kalantari & Larry Welch (2003). A Blend of Methods of Recursion Theory and Topology. Annals of Pure and Applied Logic 124 (1-3):141-178.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Iraj Kalantari & Lawrence Welch (1999). Recursive and Nonextendible Functions Over the Reals; Filter Foundation for Recursive Analysis.II. Annals of Pure and Applied Logic 98 (1-3):87-110.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  9. Iraj Kalantari & Lawrence Welch (1998). Point-Free Topological Spaces, Functions and Recursive Points; Filter Foundation for Recursive Analysis. I. Annals of Pure and Applied Logic 93 (1-3):125-151.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  10. Iraj Kalantari & Galen Weitkamp (1987). Effective Topological Spaces III: Forcing and Definability. Annals of Pure and Applied Logic 36:17-27.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. R. G. Downey & Iraj Kalantari (1985). Effective Extensions of Linear Forms on a Recursive Vector Space Over a Recursive Field. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (13):193-200.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  12. Iraj Kalantari & Galen Weitkamp (1985). Effective Topological Spaces II: A Hierarchy. Annals of Pure and Applied Logic 29 (2):207-224.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  13. Iraj Kalantari & Galen Weitkamp (1985). Effective Topological Spaces I: A Definability Theory. Annals of Pure and Applied Logic 29 (1):1-27.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  14. Iraj Kalantari & Anne Leggett (1983). Maximality in Effective Topology. Journal of Symbolic Logic 48 (1):100-112.
  15. Iraj Kalantari & J. B. Remmel (1983). Degrees of Recursively Enumerable Topological Spaces. Journal of Symbolic Logic 48 (3):610-622.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  16. Iraj Kalantari & Anne Leggett (1982). Simplicity in Effective Topology. Journal of Symbolic Logic 47 (1):169-183.
  17. Iraj Kalantari (1979). Automorphisms of the Lattice of Recursively Enumerable Vector Spaces. Mathematical Logic Quarterly 25 (25‐29):385-401.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  18. Iraj Kalantari & Allen Retzlaff (1979). Recursive Constructions in Topological Spaces. Journal of Symbolic Logic 44 (4):609-625.
    We study topological constructions in the recursion theoretic framework of the lattice of recursively enumerable open subsets of a topological space X. Various constructions produce complemented recursively enumerable open sets with additional recursion theoretic properties, as well as noncomplemented open sets. In contrast to techniques in classical topology, we construct a disjoint recursively enumerable collection of basic open sets which cannot be extended to a recursively enumerable disjoint collection of basic open sets whose union is dense in X.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  19. Iraj Kalantari (1978). Major Subspaces of Recursively Enumerable Vector Spaces. Journal of Symbolic Logic 43 (2):293-303.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  20. Iraj Kalantari & Allen Retzlaff (1977). Maximal Vector Spaces Under Automorphisms of the Lattice of Recursively Enumerable Vector Spaces. Journal of Symbolic Logic 42 (4):481-491.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation